Proceedings of the Japan Academy, Series A, Mathematical Sciences

Cauchy problems for Fuchsian hyperbolic partial differential equations

Hidetoshi Tahara

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 54, Number 4 (1978), 92-96.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195517739

Digital Object Identifier
doi:10.3792/pjaa.54.92

Mathematical Reviews number (MathSciNet)
MR0492753

Zentralblatt MATH identifier
0403.35062

Subjects
Primary: 35A05

Citation

Tahara, Hidetoshi. Cauchy problems for Fuchsian hyperbolic partial differential equations. Proc. Japan Acad. Ser. A Math. Sci. 54 (1978), no. 4, 92--96. doi:10.3792/pjaa.54.92. https://projecteuclid.org/euclid.pja/1195517739


Export citation

References

  • [1] Baouendi, M. S., and Goulaouic, C.: Cauchy problems with characteristic initial hypersurface. Comm. Pure. Appl. Math., 26, 455-475 (1973).
  • [2] Delache, S., and Leray, J.: Calcul de la solution elementaire de I'operateur d'Euler-Poisson-Darboux et de I'operateur de Tricomi-Clairaut, hyper-bolique, d'ordre 2. Bull. Soc. Math. France, 99, 313-336 (1971).
  • [3] Hasegawa, Y.: On the initial-value problems with data on a characteristic hypersurface. J. Math. Kyoto Univ., 13, 579-593 (1973).
  • [4] Ivrii, V. Ya., and Petkov, V. M.: Necessary conditions for the Cauchy problem for non-strictly hyperbolic equations to be well posed. Uspehi Mat. Nauk, 29, 3-70 (1974). (Russian Math. Surv., 29, 1-70 (1974)).
  • [5] Menikoff, A.: The Cauchy problem for weakly hyperbolic equations. Amer. J. Math., 97, 548-558 (1975).
  • [6] Oleinik, O. A.: On the Cauchy problem for weakly hyperbolic equations. Comm. Pure. Appl. Math., 23, 569-589 (1970).
  • [7] Tahara, H.: The structure of local solutions of partial differential equations of the Fuchsian type. Publ. RIMS, Kyoto Univ., 12 (Suppl.), 465-468 (1977).
  • [8] Tahara, H.: Fuchsian type equations and Fuchsian hyperbolic equations (to appear in Jap. J. Math.).